# SDR DL73K002151

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE BL 0 FLOORBEAM WEB AND CHORD BETWEEN FS 650 AND FS 675.  THE DAMAGE WAS REMOVED AND      REPAIRED SIMILIARL TO THAT OF S/B 737-57-1210 PER ERA 396377-14 AT HMV.
